MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS

DEPUY INTERNATIONAL LTD - 8010379 ANGLED RMR DRIVER HUDSON; HIP INSTRUMENTS : ADAPTORS
Model Number 9200-10-031
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon experienced difficulty using reamer.Reported that he suspected a component had become warn and required replacement, due to increase of torque forces experienced during reaming process.Distal part of shaft mechanism seemed stiff.Operation completed with no adverse events.
 
Event or Problem Description
Additional information received indicated that there was no extension to surgery time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : examination of the returned instrument cannot confirm the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
ANGLED RMR DRIVER HUDSON
Common Device Name
HIP INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10975694
Report Number1818910-2020-26562
Device Sequence Number19915998
Product Code HWE
UDI-Device Identifier10603295221906
UDI-Public10603295221906
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-031
Device Catalogue Number920010031
Device Lot NumberMJ3643001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2020
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/09/2020
01/12/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date12/15/2020
01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1